# SDR DL76G002296

- Difficulty date: November 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 2,693 hours, 458 cycles
- Engine: Ge CF680C2B6F
- Engine time: 2,693 hours, 458 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706114
- Condition: Seized
- Location: Nr 2
- Part time: 2,693 hours, 458 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

ON TAXI OUT NR 2 ENGINE N2 SPUN DOWN WHILE OIL PRESSURE    DROPPED TO 10 PSI.  EGT WENT ABOVE 900 DEGREES.  THE ENGINE WAS THEN SHUT DOWN. MTC FOUND METAL AND NON METAL MATERIAL  IN THE TAIL PIPE.  REMOVED AND REPLACED ENGINE
